# SDR CALA2013022200119

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 47,402 hours, 15,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11202
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 480 BETWEEN STRINGER 8L AND 9L SHOWS CRACK INDICATION AT INNER FASTENER OF AIR CONDITIONING OUTLET SUPPORT ATTACHMENT BRACKET.  NOTE, REF STEP 4 OF EA 5310-04716 RED OP 1 REPAIRED IAW EA 5310-04716, REV D, OP1 SEE FLEET CYCLE FOR ALL WORK PERFORMED.
